Alert archive / Michigan / Winter Storm Warnings in 2007

Winter Storm Warning 7, NWS Grand Rapids, MI

April 11, 20078 counties in Michigan

NWS Grand Rapids, MI issued this winter storm warning at Apr 11, 2007, 4:06 AM EDT for 8 counties in Michigan. It took effect at Apr 11, 2007, 12:00 PM EDT. It was in force for 9 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 11, 2007, 4:06 AM EDT (08:06 UTC)
In effect from
Apr 11, 2007, 12:00 PM EDT
Expired
Apr 11, 2007, 8:48 PM EDT
In force
9 hr
Issued by
NWS Grand Rapids, MI

Counties Clare County, MI, Isabella County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI

The radar

The Grand Rapids radar (KGRR), 101 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 2:04 PM EDTSNOW 0.5White Cloud, MI
Apr 11, 3:37 PM EDTSNOW 1.5Mount Pleasant, MI
Apr 11, 3:37 PM EDTSNOW 2Ferry, MI
Apr 11, 8:20 PM EDTSNOW 4Mount Pleasant, MI
Apr 11, 8:45 PM EDTSNOW 2Tustin, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 8.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2007-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2007-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2070 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KGRR 110806
WSWGRR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
406 AM EDT WED APR 11 2007

...WINTER WEATHER ON THE WAY...

.LOW PRESSURE IN MISSOURI WILL SPREAD SNOW INTO THE REGION TODAY
AS IT HEADS TOWARD THE GREAT LAKES. SEVERAL INCHES OF SNOW ALONG
WITH BLOWING SNOW IS EXPECTED THIS AFTERNOON THROUGH TONIGHT.

MIZ037>040-043>046-111615-
/O.UPG.KGRR.WS.A.0006.070411T1600Z-070412T1000Z/
/O.NEW.KGRR.WS.W.0007.070411T1600Z-070412T0900Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT
406 AM EDT WED APR 11 2007

...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 5 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM EDT
THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW WILL SPREAD INTO THE WARNING AREA AROUND NOON TODAY AND
CONTINUE TONIGHT. A TOTAL OF 4 TO 8 INCHES OF SNOW IS EXPECTED BY
THURSDAY MORNING. EAST WINDS GUSTING TO 35 MPH WILL REDUCE
VISIBILITIES TO LESS THAN A MILE AT TIMES. 

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MIZ051-052-111615-
/O.UPG.KGRR.WS.A.0006.070411T1600Z-070412T1000Z/
/O.NEW.KGRR.WW.Y.0007.070411T1600Z-070412T0900Z/
MONTCALM-GRATIOT-
INCLUDING THE CITIES OF...GREENVILLE...ALMA
406 AM EDT WED APR 11 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM EDT
THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

MIXED RAIN AND SNOW WILL SPREAD INTO THE ADVISORY AREA AROUND NOON
TODAY AND CONTINUE TONIGHT. SNOW ACCUMULATIONS OF 3 TO 5 INCHES
ARE EXPECTED BY THURSDAY MORNING. STRONG EAST WINDS GUSTING TO 35
MPH WILL REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

93
5 follow-up statements
000 
WWUS43 KGRR 111235
WSWGRR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
835 AM EDT WED APR 11 2007

...WINTER WEATHER ON THE WAY...

.LOW PRESSURE IN MISSOURI WILL SPREAD SNOW INTO THE REGION TODAY
AS IT HEADS TOWARD THE GREAT LAKES. SEVERAL INCHES OF SNOW ALONG
WITH BLOWING SNOW IS EXPECTED THIS AFTERNOON THROUGH TONIGHT.

MIZ037>040-043>046-112045-
/O.CON.KGRR.WS.W.0007.070411T1600Z-070412T0900Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT
835 AM EDT WED APR 11 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 AM
EDT THURSDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 AM
EDT THURSDAY. 

SNOW WILL SPREAD INTO THE WARNING AREA AROUND NOON TODAY AND
CONTINUE TONIGHT. A TOTAL OF 4 TO 8 INCHES OF SNOW IS EXPECTED BY
THURSDAY MORNING. EAST WINDS GUSTING TO 35 MPH WILL REDUCE
VISIBILITIES TO LESS THAN A MILE AT TIMES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MIZ050-056>059-064>067-071>074-112045-
/O.EXB.KGRR.WW.Y.0007.070411T1235Z-070411T2200Z/
MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS...
IONIA...ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING...
SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
835 AM EDT WED APR 11 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. 

SNOW WILL BE HEAVY AT TIMES THIS MORNING. RAIN IS EXPECTED TO MIX
IN WITH THE SNOW THIS AFTERNOON. ACCUMULATION RATES OF AN INCH AN
HOUR ARE EXPECTED. IN ADDITION WINDS WILL GUST TO AROUND 35 MPH AT
TIMES. SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED BY
WEDNESDAY EVENING.

NEAR WHITEOUT CONDITIONS WILL BE POSSIBLE THIS MORNING. MOTORISTS
TRAVEL COULD BE VERY HAZARDOUS...ESPECIALLY THIS MORNING. STAY
TUNED FOR LATER UPDATES.

$$

MIZ051-052-112045-
/O.CON.KGRR.WW.Y.0007.070411T1600Z-070412T0900Z/
MONTCALM-GRATIOT-
INCLUDING THE CITIES OF...GREENVILLE...ALMA
835 AM EDT WED APR 11 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
5 AM EDT THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
5 AM EDT THURSDAY. 

HEAVIER SNOW WILL DEVELOP THIS MORNING.  RAIN IS EXPECTED TO MIX
IN WITH THE SNOW THIS AFTERNOON. ACCUMULATION RATES OF AN INCH AN
HOUR ARE EXPECTED. IN ADDITION WINDS WILL GUST TO AROUND 35 MPH AT
TIMES. SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED BY
WEDNESDAY EVENING.

NEAR WHITEOUT CONDITIONS WILL BE POSSIBLE INTO THIS AFTERNOON.
MOTORISTS TRAVEL COULD BE VERY HAZARDOUS...ESPECIALLY THROUGH
EARLY AFTERNOON. STAY TUNED FOR LATER UPDATES.

$$
000 
WWUS43 KGRR 111644
WSWGRR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1244 PM EDT WED APR 11 2007

...WINTER WEATHER SPREADING OVER SOUTHWEST LOWER MICHIGAN...

.DEEP LOW PRESSURE OVER THE MIDWEST WILL APPROACH THE GREAT
LAKES...BRINGING SNOW AND BLOWING SNOW TO MUCH OF SOUTHWEST LOWER
MICHIGAN THE AFTERNOON AND EARLY TONIGHT.

MIZ037>040-043>046-120045-
/O.CON.KGRR.WS.W.0007.000000T0000Z-070412T0900Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT
1244 PM EDT WED APR 11 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

SNOW WILL SPREAD INTO THE WARNING AREA DURING THE EARLY AFTERNOON AND
CONTINUE TONIGHT. A TOTAL OF 4 TO 8 INCHES OF SNOW IS EXPECTED BY
THURSDAY MORNING. EAST WINDS GUSTING TO 35 MPH WILL REDUCE
VISIBILITIES TO LESS THAN A MILE AT TIMES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MIZ051-052-120045-
/O.CON.KGRR.WW.Y.0007.000000T0000Z-070412T0900Z/
MONTCALM-GRATIOT-
INCLUDING THE CITIES OF...GREENVILLE...ALMA
1244 PM EDT WED APR 11 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY. 

HEAVIER SNOW WILL CONTINUE THIS AFTERNOON. RAIN SHOULD MIX WITH
SNOW AFTER 3 PM. ACCUMULATION RATES OF AN INCH AN HOUR WILL BE
POSSIBLE ESPECIALLY IN THE EARLY AFTERNOON. WINDS WILL FREQUENTLY GUST
TO NEAR 35 MPH...RESULTING IN VISIBILITIES BELOW ONE MILE AT TIMES.
SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED BY WEDNESDAY
EVENING.

NEAR WHITEOUT CONDITIONS WILL BE POSSIBLE INTO THIS AFTERNOON.
TRAVEL COULD BE VERY HAZARDOUS...ESPECIALLY THROUGH EARLY
AFTERNOON. STAY TUNED FOR LATER UPDATES.

$$

MIZ050-056>059-064>067-071>074-112200-
/O.CON.KGRR.WW.Y.0007.000000T0000Z-070411T2200Z/
MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS...
IONIA...ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING...
SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
1244 PM EDT WED APR 11 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. 

HEAVY SNOW WILL CONTINUE EARLY THIS AFTERNOON...WITH VISIBILITIES
AT A HALF MILE OR LESS DUE TO FREQUENT WIND GUSTS APPROACHING 35
MPH. BEFORE 3 PM...ACCUMULATION RATES OF AN INCH PER HOUR WILL BE
POSSIBLE IN SPOTS. LOCAL SNOW TOTALS MAY APPROACH 6 INCHES IN
SPOTS NEAR KALAMAZOO AND ALLEGAN. AFTER 3 PM...RAIN IS EXPECTED TO
MIX IN WITH THE SNOW. IN MOST AREAS...SNOW ACCUMULATIONS OF 3 TO 5
INCHES ARE EXPECTED BY WEDNESDAY EVENING.

NEAR WHITEOUT CONDITIONS WILL BE POSSIBLE EARLY THIS AFTERNOON. 
TRAVEL COULD BE VERY HAZARDOUS. STAY TUNED FOR LATER UPDATES.

$$


TJT
000 
WWUS43 KGRR 112000
WSWGRR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
400 PM EDT WED APR 11 2007

...WINTER STORM IMPACTING SOUTHWEST LOWER MICHIGAN...

.SNOW AND BLOWING SNOW WILL CONTINUE TO AFFECT PORTIONS
OF OUR AREA. SNOW WILL GRADUALLY BECOME MIXED WITH AND THEN
CHANGE OVER TO RAIN ALONG THE I-96 CORRIDOR DURING THE MID TO 
LATE AFTERNOON HOURS TODAY. THE BAND OF MODERATE TO HEAVY SNOW IS
SHIFTING NORTH TO THE AREA MAINLY NORTH OF A LINE FROM MUSKEGON
TO ALMA WHERE SNOWFALL RATES OF AN INCH AN HOUR ARE LIKELY LATE
THIS AFTERNOON AND EVENING. HEAVY SNOW AND BLOWING SNOW ACROSS
THAT AREA WILL CAUSE VERY HAZARDOUS TRAVEL CONDITIONS ESPECIALLY
NORTH OF I-96 LATE THIS AFTERNOON AND TONIGHT.


MIZ064>067-071>074-112100-
/O.CAN.KGRR.WW.Y.0007.000000T0000Z-070411T2200Z/
ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE...
LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
400 PM EDT WED APR 11 2007

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

SNOW CHANGED OVER TO RAIN ACROSS MOST OF THE AREA DURING THE MID
AFTERNOON HOURS. THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN
CANCELLED.

$$

MIZ037>040-043>046-120400-
/O.CON.KGRR.WS.W.0007.000000T0000Z-070412T0900Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT
400 PM EDT WED APR 11 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

MODERATE TO HEAVY SNOW WILL CONTINUE TO DEVELOP ACROSS THE AREA
LATE THIS AFTERNOON AND EVENING. A TOTAL OF 4 TO 8 INCHES OF SNOW
IS EXPECTED BY THURSDAY MORNING. EAST NORTHEAST WINDS GUSTING TO
30 MPH WILL REDUCE VISIBILITIES TO BELOW A QUARTER OF A MILE AT
TIMES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MIZ051-052-120400-
/O.CON.KGRR.WW.Y.0007.000000T0000Z-070412T0900Z/
MONTCALM-GRATIOT-
INCLUDING THE CITIES OF...GREENVILLE...ALMA
400 PM EDT WED APR 11 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY. 

SNOW WILL CONTINUE THROUGH THE LATE AFTERNOON HOURS BEFORE BECOMING
MIXED WITH OR CHANGING TO RAIN TONIGHT. TOTAL SNOW ACCUMULATIONS
OF 4 TO 6 INCHES ARE LIKELY. THE COMBINATION OF SNOW AND BLOWING
SNOW WILL CREATE HAZARDOUS TRAVEL CONDITIONS.

NEAR WHITEOUT CONDITIONS WILL BE POSSIBLE AT TIMES LATE THIS
AFTERNOON. TRAVEL COULD BE VERY HAZARDOUS LATE THIS AFTERNOON
INTO TONIGHT. STAY TUNED FOR LATER UPDATES.

$$

MIZ050-056>059-112200-
/O.CON.KGRR.WW.Y.0007.000000T0000Z-070411T2200Z/
MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-
INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS...
IONIA...ST. JOHNS
400 PM EDT WED APR 11 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. 

SNOW WILL GRADUALLY BECOME MIXED WITH AND THEN CHANGE OVER TO RAIN
DURING THE MID TO LATE AFTERNOON HOURS. TOTAL SNOW ACCUMULATIONS
OF 4 TO 6 INCHES ARE LIKELY BY 6 PM THIS EVENING AND SNOW AND
BLOWING SNOW WILL CONTINUE TO CREATE HAZARDOUS TRAVEL CONDITIONS
THROUGH THE MID TO LATE AFTERNOON HOURS. 

TRAVEL COULD BE VERY HAZARDOUS THROUGH THE LATE AFTERNOON HOURS.
STAY TUNED FOR LATER UPDATES.

$$

LAURENS MJS
000 
WWUS43 KGRR 112207
WSWGRR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
607 PM EDT WED APR 11 2007

...WINTER STORM IMPACTING WEST CENTRAL LOWER MICHIGAN...

.SNOW AND BLOWING SNOW WILL CONTINUE TO AFFECT PORTIONS OF OUR
AREA THIS EVENING AND OVERNIGHT. PRECIPITATION HAS NOW CHANGED
TO PRIMARILY LIGHT RAIN ALONG THE I-96 CORRIDOR. THE BAND OF
MODERATE TO HEAVY SNOW CONTINUES TO SHIFT NORTH TO THE AREA
MAINLY NORTH OF A LINE FROM MUSKEGON TO ALMA WHERE SNOWFALL RATES
OF AN INCH AN HOUR ARE LIKELY THIS EVENING. HEAVY SNOW AND BLOWING
SNOW ACROSS THAT AREA WILL CAUSE VERY HAZARDOUS TRAVEL CONDITIONS
TONIGHT. 

MIZ050-056>059-112315-
/O.EXP.KGRR.WW.Y.0007.000000T0000Z-070411T2200Z/
MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-
INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS...
IONIA...ST. JOHNS
607 PM EDT WED APR 11 2007

...WINTER WEATHER ADVISORY HAS EXPIRED...

THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. 

MIXED RAIN AND SNOW HAS CHANGED OVER TO PRIMARILY LIGHT RAIN.
THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN ALLOWED TO EXPIRE. 

$$

MIZ037>040-043>046-120615-
/O.CON.KGRR.WS.W.0007.000000T0000Z-070412T0900Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT
607 PM EDT WED APR 11 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

MODERATE TO HEAVY SNOW WILL CONTINUE TO DEVELOP ACROSS THE AREA
THIS EVENING. A TOTAL OF 4 TO 8 INCHES OF SNOW IS EXPECTED BY
THURSDAY MORNING. EAST NORTHEAST WINDS GUSTING TO 30 MPH WILL
REDUCE VISIBILITIES TO BELOW A QUARTER OF A MILE AT TIMES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MIZ051-052-120615-
/O.CON.KGRR.WW.Y.0007.000000T0000Z-070412T0900Z/
MONTCALM-GRATIOT-
INCLUDING THE CITIES OF...GREENVILLE...ALMA
607 PM EDT WED APR 11 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY. 

SNOW WILL CONTINUE THROUGH THE EARLY TO MID EVENING HOURS BEFORE
BECOMING MIXED WITH OR CHANGING TO RAIN TONIGHT. TOTAL SNOW
ACCUMULATIONS OF 4 TO 6 INCHES ARE LIKELY. THE COMBINATION OF SNOW
AND BLOWING SNOW WILL CREATE HAZARDOUS TRAVEL CONDITIONS.

NEAR WHITEOUT CONDITIONS WILL BE POSSIBLE AT TIMES LATE THIS
AFTERNOON. TRAVEL COULD BE VERY HAZARDOUS LATE THIS AFTERNOON
INTO TONIGHT. STAY TUNED FOR LATER UPDATES.

$$

LAURENS
000 
WWUS43 KGRR 120048
WSWGRR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
848 PM EDT WED APR 11 2007

...WINTER STORM IMPACTING WEST CENTRAL LOWER MICHIGAN...

.SNOW WILL CONTINUE TO FALL OVER THE ADVISORY AREA. WARMER AIR
ALOFT WILL MOVE INTO THE AREA AROUND MIDNIGHT. THE RESULT WILL BE
SOME SLEET MIXING IN WITH THE SNOW. 

MIZ037>040-043>046-120900-
/O.CAN.KGRR.WS.W.0007.000000T0000Z-070412T0900Z/
/O.EXA.KGRR.WW.Y.0007.000000T0000Z-070412T0900Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT
848 PM EDT WED APR 11 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT THURSDAY.
THE WINTER STORM WARNING HAS BEEN CANCELLED. 

ADDITIONAL SNOWFALL OF 2 TO 4 INCHES IS POSSIBLE TONIGHT. LOOK FOR
SOME SLEET TO MIX IN WITH THE SNOW AFTER 10 PM.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

MIZ051-052-120900-
/O.CON.KGRR.WW.Y.0007.000000T0000Z-070412T0900Z/
MONTCALM-GRATIOT-
INCLUDING THE CITIES OF...GREENVILLE...ALMA
848 PM EDT WED APR 11 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY. 

SNOW WILL CONTINUE THROUGH THE MID TO LATE EVENING HOURS BEFORE
BECOMING MIXED WITH OR CHANGING TO RAIN AND SLEET LATE TONIGHT.
TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY.

IF TRAVELING TONIGHT...ALLOW EXTRA TIME TO REACH YOUR DESTINATION.


$$

93

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this winter storm warning went out at Apr 10, 10:46 PM EDT, 5 hours 20 minutes earlier.

Area forecast discussion, Apr 10, 10:46 PM EDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1046 PM EDT TUE APR 10 2007

.UPDATE...
I LEFT THE FORECAST LARGELY AS IS WITH THE EXCEPTION OF TRIMMING
POPS OVER THE NE CWA. REGIONAL DOPPLERS SHOW PCPN SLOWLY ADVANCING
FROM THE SOUTHWEST. THIS WILL BE A SLOW PROCESS AS THE LOWER TROP IS
PRETTY DRY AS SEEN ON 00Z RAOBS. SFC OBS SHOW PCPN FALLING OVER
CENTRAL ILLINOIS BUT NOT MUCH FARTHER NORTH THAN THAT ATTM. THE LOW
IS STILL DEVELOP OVER EASTERN KANSAS AND WILL BEGIN MOVING NORTHEAST
LATER TONIGHT. LOOK FOR PCPN TO MOVE INTO THE FAR SOUTHWEST CWA
AFTER 4 AM.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...WINTER STORM WATCH WED AFTN INTO
WED NIGHT ALONG AND NORTH OF A LINE FROM PENTWATER TO ITHACA.

GALE WARNING IN EFFECT ST JOE TO MANISTEE THURSDAY
&&

93
Hazardous weather outlook, Apr 10, 4:00 PM EDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
400 PM EDT TUE APR 10 2007

MIZ037>040-043>046-050>052-056>059-064>067-071>074-110945-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
400 PM EDT TUE APR 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

LIGHT SNOW IS EXPECTED TO DEVELOP WELL AFTER MIDNIGHT...MOSTLY
ALONG AND SOUTH OF INTERSTATE 94. ACCUMULATIONS OF UP TO AN INCH
ARE POSSIBLE BY SUNRISE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAVY SNOW COULD OCCUR WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT
MAINLY FOR NORTH OF A LINE FROM PENTWATER TO ITHACA.  LOCALLY IN
EXCESS OF 8 INCHES WILL BE POSSIBLE.  IN ADDITION WIND GUSTS OVER 30
MPH MAY LEAD TO BLOWING AND DRIFTING OF THE SNOW.  FURTHER
SOUTH...SOME RAIN IS EXPECTED TO CUT BACK SNOWFALL AMOUNTS.

ANOTHER STORM SYSTEM WILL BRING THE THREAT OF RAIN CHANGING TO SNOW
SATURDAY INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SNOWFALL REPORTS WOULD
BE HELPFUL.

LMZ844>849-110945-
ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND-
HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL-
WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-
400 PM EDT TUE APR 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE STORM SYSTEM ON WEDNESDAY INTO THURSDAY WILL BRING EAST GALES
TO 35 KNOTS TO THE NEAR SHORE WATERS AND THAT WILL BUILD WAVES IN
EXCESS OF 4 FEET.  VISIBILITIES COULD BE LOW DUE TO SNOW AND BLOWING
SNOW WEDNESDAY AND WEDNESDAY NIGHT.

THE SECOND STORM OVER THE WEEKEND WILL HAVE STRONG WINDS
ASSOCIATED WITH IT AND THAT WILL RESULT IN HIGH WAVES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WDM MJS

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 4:06 AM EDTWinter Weather AdvisoryGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more24 hr

Nearby

Winter Storm Warnings in Michigan, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.